# SDR DALA2021113007363

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 80,111 hours, 20,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 EMER LIGHT ABOVE SEAT 26D IN-OP. (LOCATED ON CURVED EDGE OF BAG STOWAGE BIN). CORRECTIVE ACTION: R/R O/H LIGHT AT 26D IAW B757 AMM 35-51, OPS CHK GOOD. (8407561)
